Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Malyshev Fedor Mikhailovich
(full list of publications)
| by years | scientific publications | by types |


1. F. M. Malyshev, Diskr. Mat.  mathnet  crossref  elib

   2018
2. F. M. Malyshev, “Gruppy podstanovok, porozhdënnye modulnymi slozheniyami”, Materialy mezhdunarodnoi algebraicheskoi konferentsii, posvyaschënnoi 110-letiyu so dnya rozhdeniya A.G. Kurosha ((Moskva, 2018) mekh-mat MGU, Moskva), 2018, 132–135
3. F. M. Malyshev, “Usloviya slaboi obratimosti dlya $n$-kvazigrupp”, Materialy mezhdunarodnoi algebraicheskoi konferentsii, posvyaschënnoi 110-letiyu so dnya rozhdeniya A.G. Kurosha ((Moskva, 2018) mekh-mat MGU, Moskva), 2018, 135–138
4. F. M. Malyshev, A. E. Trishin, “Lineinyi i raznostnyi metody v kriptografii (drugoi vzglyad)”, Algebra, teoriya chisel i diskretnaya geometriya: sovremennye problemy i prilozheniya., Materialy XV mezhdunarodnoi konferentsii, posvyaschennoi stoletiyu so dnya rozhdeniya Nikolaya Mikhailovicha Korobova. TGPU im. L.N. Tolstogo, Tula, 2018, 42–45
5. F. M. Malyshev, “Beskonechnye serii prostykh obobschennykh grafov de Breina”, Algebra, teoriya chisel i diskretnaya geometriya: sovremennye problemy i prilozheniya., Materialy XV mezhdunarodnoi konferentsii, posvyaschennoi stoletiyu so dnya rozhdeniya Nikolaya Mikhailovicha Korobova. TGPU im. L.N. Tolstogo, Tula, 2018, 187–190

   2017
6. F. M. Malyshev, “Kriptograficheski slabye funktsii uslozhneniya dlya trekhchlennykh lineinykh rekurrentnykh posledovatelnostei”, Matem. vopr. kriptogr., 8:1 (2017), 69–80  mathnet  crossref  mathscinet  elib
7. A. V. Erokhin, F. M. Malyshev, A. E. Trishin, “Multidimensional linear method and diffusion characteristics of linear medium of ciphering transform”, Mat. Vopr. Kriptogr., 8:4 (2017), 29–62  mathnet  crossref  elib  elib

   2016
8. F. M. Malyshev, “The Post-Gluskin-Hosszú theorem for finite $n$-quasigroups and self-invariant families of permutations”, Sb. Math., 207:2 (2016), 226–237  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
9. F. M. Malyshev, “Distribution density of commutant of random rotations of three-dimensional Euclidean space”, Teor. Veroyatnost. i Primenen., 61:2 (2016), 327–347  mathnet  crossref  mathscinet  elib
10. F. M. Malyshev, “The Post – Gluskin – Hosszu theorem for $n$-quasigroups”, Proceedings of the XIV international conference “Algebra and Number Theory: Contemporary Problems and Applications” (Saratov, 2016), SSU, Saratov, 2016, 59–62
11. F. M. Malyshev, Diskr. Mat., 28:3 (2016), 59–96  mathnet  crossref  mathscinet  elib
12. F. M. Malyshev, D. I. Trifonov, “Diffusion properties of XSLP-ciphers”, Mat. Vopr. Kriptogr., 7:3 (2016), 47–60  mathnet  crossref  mathscinet  elib

   2015
13. F. M. Malyshev, “Family of Equal-Sized $n$-Dimensional Polyhedra Satisfying Cavalieri's Principle”, Math. Notes, 97:2 (2015), 213–229  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
14. F. M. Malyshev, “The complexity of initial state recovery for a class of filter generators”, Mat. Vopr. Kriptogr., 6:1 (2015), 109–116  mathnet  crossref  mathscinet  elib
15. F. M. Malyshev, “Kombinatornye konfiguratsii i odnorodnye triangulyatsii torov”, Materialy XIII Mezhdunarodnoi konferentsii «Algebra, teoriya chisel i diskretnaya geometriya: sovremennye problemy i prilozheniya» (Tula, 2015), TGPU, Tula, 2015, 309–312  elib
16. F. M. Malyshev, “Bases of recurrent sequences”, Chebyshevskii Sb., 16:2 (2015), 155–185  mathnet  elib

   2014
17. F. M. Malyshev, “The duality of differential and linear methods in cryptography”, Mat. Vopr. Kriptogr., 5:3 (2014), 35–47  mathnet  crossref  elib
18. F. M. Malyshev, “On the fraction of matrices with maximal additive complexity”, Discrete Math. Appl., 24:6 (2014), 359–361  mathnet  crossref  crossref  mathscinet  elib  elib  scopus

   2013
19. F. M. Malyshev, “Three series of $5$-configurations”, Mat. Vopr. Kriptogr., 4:3 (2013), 83–97  mathnet  crossref
20. F. M. Malyshev, “Four infinite series of $k$-configurations”, Mat. Vopr. Kriptogr., 4:4 (2013), 65–75  mathnet  crossref

   2012
21. F. M. Malyshev, A. A. Frolov, “Classification of $(v,3)$-Configurations”, Math. Notes, 91:5 (2012), 689–696  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
22. F. M. Malyshev, “Metric properties of embeddings of the set of integers into the cylider”, Mat. Vopr. Kriptogr., 3:3 (2012), 57–79  mathnet  crossref  elib

   2011
23. F. M. Malyshev, “Basises of integers under the multiplace shift operations”, Mat. Vopr. Kriptogr., 2:1 (2011), 29–73  mathnet  crossref  elib
24. F. M. Malyshev, A. A. Frolov, “Classification theorems for (v,k)–configurations”, Proceedings of MaBIT-2010, “Mathematical aspects of information security” (Moscow, 2010), MCCME, 2011, 61–65

   2010
25. F. M. Malyshev, “Doubly transitive XLS-families of permutations”, Mat. Vopr. Kriptogr., 1:2 (2010), 93–103  mathnet  crossref  elib
26. F. M. Malyshev, “On the asymptotic behavior of the probability distributions on the residue rings”, Proceedings of MaBIT-2009, Mathematical aspects of information security (Moscow, 2009), MCCME, 2010, 23–31

   2009
27. F. M. Malyshev, V. L. Migunov, “On the limit behavior of a probability distribution on the circle”, Chebyshevskii Sb., 10:1 (2009), 59–64  mathnet  mathscinet  elib

   2008
28. F. M. Malyshev, “Generating sets of elements of recurrent sequences”, Tr. Diskr. Mat., 11, no. 2, Fizmatlit, Moscow, 2008, 86–111  mathnet

   2007
29. F. M. Malyshev, “On a generating system of alternating groups on finite vector spaces”, Tr. Diskr. Mat., 10, Fizmatlit, Moscow, 2007, 175–181  mathnet
30. F. M. Malyshev, “Bazisnye nabory v rekurrentnykh posledovatelnostyakh”, Materialy IX mezhdunar. sem. Diskretnaya matematika i eë prilozheniya (Moskva, 2007), mekhmat MGU, M., 2007, 442–444
31. F. M. Malyshev, V. N. Romanov, “Strongly essential transforms of the Cartesian products of a set”, Bulletin of Tomsk state university, 23 (2007), 42–43

   2006
32. F. M. Malyshev, E. V. Kutyreva, “On the distribution of the number of ones in a Boolean Pascal's triangle”, Discrete Math. Appl., 16:3 (2006), 271–279  mathnet  crossref  crossref  mathscinet  zmath  elib  scopus (cited: 3)
33. F. M. Malyshev, “On a generating system of a symmetrical group”, Tr. Diskr. Mat., 9, Gelios APB, Moscow, 2006, 110–120  mathnet

   2005
34. F. M. Malyshev, “Generation of uniform distribution robust to nonequiprobability of the initial digits”, Discrete Math. Appl., 15:6 (2005), 581–589  mathnet  crossref  crossref  mathscinet  zmath  elib

   2004
35. F. M. Malyshev, “Inheritance of some properties of generating families by a substitution group”, Tr. Diskr. Mat., 8, Fizmatlit, Moscow, 2004, 155–175  mathnet
36. F. M. Malyshev, E. V. Kutyreva, “On a property of the Boolean analogs of Pascal triangle”, Proceedings of the 4th All-Russian Symposium on Applied and Industrial Mathematics, 2004, 245–246

   2003
37. F. M. Malyshev, “Cryptography and mathematics”, Mathematics and practice, mathematics and culture, M., 2003, 30–33
38. F. M. Malyshev, “Robust simulation of uniform distribution on the combinatorial objects”, Bulletin of ICSI, 2003

   2001
39. F. M. Malyshev, V. E. Tarakanov, “On $(v,k)$-configurations”, Sb. Math., 192:9 (2001), 1341–1364  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  scopus

   1997
40. F. M. Malyshev, V. E. Tarakanov, “Generalized de Bruijn graphs”, Math. Notes, 62:4 (1997), 449–456  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)
41. F. M. Malyshev, “An optimization problem for the Brunn–Minkowski inequality”, Proc. Steklov Inst. Math., 218 (1997), 257–260  mathnet  mathscinet  zmath

   1980
42. F. M. Malyshev, “Decompositions of root systems”, Math. Notes, 27:6 (1980), 418–421  mathnet  crossref  mathscinet  zmath  isi (cited: 2)
43. F. M. Malyshev, “Simplexial systems of linear equations”, Algebra, MSU Press, Moscow, 1980, 53–56  zmath
44. F. M. Malyshev, “On the nilpotency class of Lie algebras satisfying the Engel condition”, Bulletin of MSU, mech.-math., 2 (1980), 55–58  mathscinet  zmath
45. F. M. Malyshev, “Complete complex structures on homogeneous spaces of semisimple Lie groups”, Math. USSR-Izv., 15:3 (1980), 501–522  mathnet  crossref  mathscinet  zmath  isi (cited: 1)

   1979
46. F. M. Malyshev, “Compact complex uniform spaces with the finite fundamental group”, Proceedings of I.G. Petrovsky seminar, 7, MSU Press, Moscow, 1979, 228–231  mathscinet

   1978
47. F. M. Malyshev, “Decompositions of nilpotent Lie algebras”, Math. Notes, 23:1 (1978), 17–18  mathnet  crossref  mathscinet  zmath

   1977
48. F. M. Malyshev, “Complex homogeneous spaces of semisimple Lie groups of type $D_n$”, Math. USSR-Izv., 11:4 (1977), 783–805  mathnet  crossref  mathscinet  zmath
49. F. M. Malyshev, “Decompositions of root systems”, Uspekhi Mat. Nauk, 32:4(196) (1977), 261–262  mathnet  mathscinet  zmath
50. F. M. Malyshev, “On closed subsets of roots and cohomology of regular subalgebras”, Math. USSR-Sb., 33:1 (1977), 125–135  mathnet  crossref  mathscinet  zmath  isi (cited: 1)
51. F. M. Malyshev, On the classification of the complex uniform spaces of the semisimple Lie groups, Candidate thesis, MIAN, M., 1977

   1976
52. F. M. Malyshev, “Complex homogeneous spaces of the Lie group $SO(2k+1,2l+1)$”, Math. USSR-Izv., 10:4 (1976), 763–782  mathnet  crossref  mathscinet  zmath
53. F. M. Malyshev, “Classification of two-dimensional algebras”, Geometry, v. 5, Gertsen LGPI, 1976, 87–93

   1975
54. F. M. Malyshev, “Complex homogeneous spaces of semisimple Lie groups of the first category”, Math. USSR-Izv., 9:5 (1975), 939–949  mathnet  crossref  mathscinet  zmath
55. F. M. Malyshev, “The decomposition of almost compact Lie algebras”, Bulletin of MSU, mech.-math., 2 (1975), 87–90  zmath

   1974
56. F. M. Malyshev, “Local decompositions of pseudo-orthogonal groups”, Math. Notes, 16:4 (1974), 969–974  mathnet  crossref  mathscinet  zmath
Home page

© Steklov Mathematical Institute of RAS, 2004–2018